Ask a doctor

How do I get rid of Botox injection side effects?

I had a botox injection for migraine pain at the er a few days ago. It has so far worked with only twinges of headaches here and there. But i have disableing muscle fatigue from my head to waiste. All i can really do most of the day is lay in bed.. I have no appitie most of thee time and the smell of food repulses me.

Doctor Answers (2)

Botox side effects

+1
Side effects from Botox are transient and worse the first week after treatment but if they persist, see your injecting doctor to make sure nothing else is going on.


New York Oculoplastic Surgeon
5.0 out of 5 stars 24 reviews

Botox problems

+1
Most botox side effects when they occur are localized to the area of injection,such as droopy eyebrows or upper eyelids or cosmetic asymmetry.The symptoms you describe sound unusual, so I would consult your PCP for a good overall review to make sure something else isn't the cause and a neurologist(perhaps you have one already for your migraines) regarding whether they feel the botox is the culprit and what to do about it.

Robert Savage, MD
Wellesley Plastic Surgeon
5.0 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.